THE DIRTY ARMY: Hi Nik, I have a very good friend who was recently hospitalized with heart palpitations and seizures due to taking the drug you so highly recommend – Adderall! She and I both read your advice on how if all other dieting fails – just tell your doctor you have ADD and get a prescription from them. Being a medical student myself, you have to know this is terrible advice. Adderall is an amphetamine that can be extremely addicting and potentially dangerous to the wrong person. My friend is now having seizures every month because of what she read here on The Dirty. We all know this site is all about your ridiculous personal opinion on the lives and appearances of others, but suggesting someone fakes an illness to get a script made to lose weight is a horrible thing to do. You will have young girls addicted to these medications that they never even needed to begin with. My advice to you is to stop encouraging the use of any drug that may harm people before you get slapped with a lawsuit. Hey if a cheerleader can beat you in court – a medial professional definitely can.
I was being sarcastic. I’m not an adderall fan. RELAX.- nik